RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinearity, 2016, Volume 29, Pages 3857–3870 (Mi nonli3)  

On determinants of modified Bessel functions and entire solutions of double confluent Heun equations

V. M. Buchstaberab, A A Glutsyukcd

a Steklov Mathematical Institute, 8, Gubkina street, 119991, Moscow, Russia
b All-Russian Scientific Research Institute for Physical and Radio-Technical Measurements (VNIIFTRI)
c CNRS, France (UMR 5669 (UMPA, ENS de Lyon) and UMI 2615 (Lab. J.-V.Poncelet)), Lyon, France
d National Research University Higher School of Economics (HSE), Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00506
13-01-00969-a
16-01-00748
16-01-00766
Agence Nationale de la Recherche ANR-13-JS01-0010
Supported by part by RFBR grant 14-01-00506. Supported by part by RFBR grants 13-01-00969-a, 16-01-00748, 16-01-00766 and ANR grant ANR-13-JS01-0010.


DOI: https://doi.org/10.1088/0951-7715/29/12/3857


Bibliographic databases:

ArXiv: 1509.01725
Received: 05.09.2015
Revised: 05.04.2016
Accepted:24.10.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/nonli3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020